Proceedings of the Japan Academy

On semilattices of groups, II

Sándor Lajos

Full-text: Open access

Article information

Source
Proc. Japan Acad., Volume 47, Number 1 (1971), 36-38.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195520106

Digital Object Identifier
doi:10.3792/pja/1195520106

Mathematical Reviews number (MathSciNet)
MR0289691

Zentralblatt MATH identifier
0224.20059

Subjects
Primary: 20.93

Citation

Lajos, Sándor. On semilattices of groups, II. Proc. Japan Acad. 47 (1971), no. 1, 36--38. doi:10.3792/pja/1195520106. https://projecteuclid.org/euclid.pja/1195520106


Export citation

References

See also

  • Part I: S. Lajos. On semilattices of groups. Proc. Japan Acad., Volume 45, Number 5 (1969), 383--384.
  • See: Sándor Lajos. Notes on semilattices of groups. Proc. Japan Acad., Volume 46, Number 2 (1970), 151--152.